MAUDE Adverse Event Report: GAUTHIER BIOMEDICAL, INC. TRIALTIS TORQUE LIMITER RATCHET 11,3 NM; RATCHETING TORQUE LIMITER

GAUTHIER BIOMEDICAL, INC. TRIALTIS TORQUE LIMITER RATCHET 11,3 NM; RATCHETING TORQUE LIMITER
Model Number 5161-00-5048
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Gauthier biomedical, inc.(gbi) is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by gbi as of 12/10/24.This report does not constitute an admission that the device, gbi or its employees caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda that gbi, or its employees caused or contributed to the event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The device was part of lot gb156110 released april 23, 2024 and was returned to gbi.The gbi team conducted a visual inspection of the returned device.Visual analysis of the returned sample device showed no damage or defects.A dimensional inspection for the torque limiting handle was not performed since it was not applicable to the complaint condition.A torque test was performed on the complaint device at gbi.The torque measured within the design specification (11.3 nm ± 10%).The device functioned as intended by the design.The device history record (dhr) of the lot was reviewed, and no discrepancies were found.No issues have been identified during the manufacturing and release of this device that could have contributed to the problem reported by the customer.As a result, the event and root cause appear to be unrelated to the device in question.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.All devices are manufactured, inspected, and released to approved specifications.The device was used for treatment, not diagnosis.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the pedicle screw broke pedicle during final tightening.There was a surgical delay of 45 minutes.Intra-op ct with screw replacement was performed when the event occurred.As other medical intervention, intra-op ct with o-arm was performed.It was unknown if there was any patient consequences/outcome.

Brand Name
TRIALTIS TORQUE LIMITER RATCHET 11,3 NM
Common Device Name
RATCHETING TORQUE LIMITER
Manufacturer (Section D)
GAUTHIER BIOMEDICAL, INC.
2221 washington street
grafton WI 53024
Manufacturer (Section G)
GAUTHIER BIOMEDICAL, INC.
2221 washington street
grafton WI 53024
Manufacturer Contact
heidi wright
2221 washington street
grafton, WI 53024
2625460010
MDR Report Key20918212
Report Number3010938185-2024-00001
Device Sequence Number5294417
Product Code LXH
UDI-Device Identifier00858325005688
UDI-Public00858325005688
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5161-00-5048
Device Lot NumberGB156110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale